MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RLSND131-2.5; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC RLSND131-2.5; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSND131-2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a transforaminal interbody fusion the device was used as an ulnar stimulating electrode at the wrist.Upon removal, the needle broke and a piece of the needle remained in the patient requiring a small incision to remove.The part number was identified as (b)(4), lot number pm00024421.

Brand Name
RLSND131-2.5
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
6783341720
MDR Report Key16619859
Report Number1067162-2023-00001
Device Sequence Number17973156
Product Code GXZ
UDI-Device Identifier10816312020202
UDI-Public(01)10816312020202
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2024
Device Model NumberRLSND131-2.5
Device Catalogue NumberRLSND131-2.5
Device Lot NumberPM00024421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown